# SDR C2XA98IA196

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 'A' CHECK INSPECTION, THE EMERGENCY BATTERY AT LOCATION 3WL FAILED TO ILLUMINATE ITS ASSOCIATED EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IAW ATR42-320 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
